RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 97(139), Number 3(7), Pages 341–359 (Mi msb3655)  

This article is cited in 5 scientific papers (total in 5 papers)

The Alexander polynomial of a three-dimensional manifold

V. G. Turaev


Abstract: In this paper a relationship is established between the Alexander polynomial of the fundamental group of a compact three-dimensional manifold on the one hand and the Reidemeister torsion on the other. For manifolds with the homology of a circle and for complements of links in $S^3$ this relationship is well known (Milnor).
Bibliography: 9 titles.

Full text: PDF file (1917 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 26:3, 313–329

Bibliographic databases:

UDC: 513.83
MSC: Primary 55A05; Secondary 57C10
Received: 01.07.1974

Citation: V. G. Turaev, “The Alexander polynomial of a three-dimensional manifold”, Mat. Sb. (N.S.), 97(139):3(7) (1975), 341–359; Math. USSR-Sb., 26:3 (1975), 313–329

Citation in format AMSBIB
\Bibitem{Tur75}
\by V.~G.~Turaev
\paper The Alexander polynomial of~a~three-dimensional manifold
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 97(139)
\issue 3(7)
\pages 341--359
\mathnet{http://mi.mathnet.ru/msb3655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=383425}
\zmath{https://zbmath.org/?q=an:0315.57001}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 26
\issue 3
\pages 313--329
\crossref{https://doi.org/10.1070/SM1975v026n03ABEH002483}


Linking options:
  • http://mi.mathnet.ru/eng/msb3655
  • http://mi.mathnet.ru/eng/msb/v139/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Turaev, “Reidemeister torsion and the Alexander polynomial”, Math. USSR-Sb., 30:2 (1976), 221–237  mathnet  crossref  mathscinet  zmath  isi
    2. V. G. Turaev, “Reidemeister torsion in knot theory”, Russian Math. Surveys, 41:1 (1986), 119–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. St. Petersburg Math. J., 18:5 (2007), 809—835  mathnet  crossref  mathscinet  zmath  elib
    4. A. CATTABRIGA, “THE ALEXANDER POLYNOMIAL OF (1,1)-KNOTS”, J. Knot Theory Ramifications, 15:09 (2006), 1119  crossref  mathscinet  zmath
    5. Soo-Hwan Kim, Yang-Kok Kim, “On the Polynomial of the Dunwoody (1, 1)-knots”, Kyungpook mathematical journal, 52:2 (2012), 223  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:330
    Full text:156
    References:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020